Galois representations connected with hyperbolic curves
Izvestiya. Mathematics, Tome 39 (1992) no. 3, pp. 1281-1291 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The author considers Galois group actions on the fundamental groups of curves of hyperbolic type, and proves certain cases of Grothendieck's conjecture about the possibility of recovering a curve from its Galois representation.
@article{IM2_1992_39_3_a9,
     author = {V. A. Voevodskii},
     title = {Galois representations connected with hyperbolic curves},
     journal = {Izvestiya. Mathematics},
     pages = {1281--1291},
     year = {1992},
     volume = {39},
     number = {3},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1992_39_3_a9/}
}
TY  - JOUR
AU  - V. A. Voevodskii
TI  - Galois representations connected with hyperbolic curves
JO  - Izvestiya. Mathematics
PY  - 1992
SP  - 1281
EP  - 1291
VL  - 39
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/IM2_1992_39_3_a9/
LA  - en
ID  - IM2_1992_39_3_a9
ER  - 
%0 Journal Article
%A V. A. Voevodskii
%T Galois representations connected with hyperbolic curves
%J Izvestiya. Mathematics
%D 1992
%P 1281-1291
%V 39
%N 3
%U http://geodesic.mathdoc.fr/item/IM2_1992_39_3_a9/
%G en
%F IM2_1992_39_3_a9
V. A. Voevodskii. Galois representations connected with hyperbolic curves. Izvestiya. Mathematics, Tome 39 (1992) no. 3, pp. 1281-1291. http://geodesic.mathdoc.fr/item/IM2_1992_39_3_a9/

[1] Grothendieck A., Esquisse d'un programme, Manuscript, 1984

[2] Nakamura H., Galois ridigity of the etale fundamental group of punctured projective line, Preprint UTYO-MATH, 89-2 | MR

[3] Cepp Zh.-P., Kogomologii Galua, Mir, M., 1968 | MR

[4] Mamford D., “Problemy modulei i ikh gruppy Pikara”, Matematika

[5] Grothendieck A., Revetements etales et groupe fundamental, SGA 1, LN 224, Springer, 1971 | MR

[6] Miln A., Etalnye kogomologii, Mir, M., 1983 | MR | Zbl

[7] Cepp Zh.-P., $l$-adicheskie predstavleniya i ellipticheskie krivye, Mir, M., 1983

[8] Weil A., Courbes Algebriques et Varietes Abeliennes, Hermann, Paris, 1972

[9] Ihara V., “Profinite braid groups, Galois representations and complex multiplication”, Ann. of Math., 123 (1986), 43–106 | DOI | MR | Zbl